# SDR RAIA10050200001A

- Difficulty date: May 2, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,139 hours, 24,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT THE FLIGHT ATTENDANT REPORTED THE MAIN PAX DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE LUBED THE MAIN PAX DOOR.  OPS CHECKED GOOD.
